# SDR A6WA2018031345690

- Difficulty date: March 11, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N468AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7916
- Aircraft time: 32,505 hours, 31,520 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit Rt
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, AT 15,000 FT, THE RIGHT WINDSHIELD SHATTERED INFLIGHT, APPEARS TO BE INNER OR OUTER PANE. COMPLIED WITH QRH.  DECLARED EMERGENCY.
